# SDR ABXA9500400

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 2024
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FRAME AND WEB AT RIGHT FORWARD SERVICE DOOR DENTED AND CRACKED.  REPAIRED FRAME AND WEB IAW ABX REA D853-11169.
